# SDR ASAA2022051538311

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 48,255 hours, 14,178 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Inaccurate
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, F/O NAV DISPLAY MAP AND NO MAGENTA LINE. GROUNDED - YES. ACCOMPLISHED RH FMC RESET, BITE TEST OPS NORMAL, REF B737-800 FIM 34-61-00-810-801. RE-ALIGNED IRU'S, OPS NORMAL. REF FIM 34-21 TASK 804.
